# SDR 08FDEA03232

- Difficulty date: August 4, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A53974232201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER COUPLING P 56RH, C 65 OUT OF LIMIT.  REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
